# SDR 04FDEA02956

- Difficulty date: October 20, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 683L220G02
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 3 LEFT HAND T/R COWL AT UPPER SLIDER TRACK END FOUND CRACKED.  UPP SLIDER TRACK REPAIRED AS PER FAA FORM 8130-3 TRACKING NR 5590 (J009773-000).
